Tolerances, covering systems, and the axiom of choice

George Grätzer; Günter H. Wenzel

Archivum Mathematicum (1989)

  • Volume: 025, Issue: 1-2, page 27-34
  • ISSN: 0044-8753

How to cite

top

Grätzer, George, and Wenzel, Günter H.. "Tolerances, covering systems, and the axiom of choice." Archivum Mathematicum 025.1-2 (1989): 27-34. <http://eudml.org/doc/18255>.

@article{Grätzer1989,
author = {Grätzer, George, Wenzel, Günter H.},
journal = {Archivum Mathematicum},
keywords = {tolerance relation; covering system; tolerance block},
language = {eng},
number = {1-2},
pages = {27-34},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Tolerances, covering systems, and the axiom of choice},
url = {http://eudml.org/doc/18255},
volume = {025},
year = {1989},
}

TY - JOUR
AU - Grätzer, George
AU - Wenzel, Günter H.
TI - Tolerances, covering systems, and the axiom of choice
JO - Archivum Mathematicum
PY - 1989
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 025
IS - 1-2
SP - 27
EP - 34
LA - eng
KW - tolerance relation; covering system; tolerance block
UR - http://eudml.org/doc/18255
ER -

References

top
  1. I. Chajda, Partitions, coverings and blocks of compatible relations, Glasnik Mat. Ser. III 14 (34) (1979), 21-26. (1979) Zbl0402.08001MR0544058
  2. I. Chajda J. Niederle, B. Zelinka, On existence conditions for compatible tolerances, Czech. Math. J. 26 (1976), 301-311. (1976) Zbl0333.08006MR0401561
  3. I. Chajda, M. Zelinka, Tolerance relations on lattices, Časop. Pěstov. Mat. 99 (1974), 394-399. (1974) Zbl0297.06001MR0360380
  4. I. Chajda, B. Zelinka, Tolerances and convexity, Czech. Math. J. 29 (1979), 584-587. (1979) Zbl0407.06002MR0548221
  5. G. Czédli, Factor lattices by tolerances, Acta Sci. Math. 44 (1982), 35-42, (1982) Zbl0484.06010MR0660510
  6. G. Czédli, L. Klukovits, A note on tolerances of idempotent algebras, Glasnik Mat. Ser. III 18 (38), 35-38. Zbl0514.08002MR0710382
  7. E. Fried, G. Grätzer, Notes on tolerance relations of lattices: On a conjecture of R. McKenzie, Manuscript (1987), 1-12. To appear in Acta Sci. Math. (Szeged). (1987) Zbl0723.06009MR1096802
  8. E. Fried, G. Grätzer, Generalized congruences and products of lattice varieties, Manuscript (1987), 1 -23. To appear in Acta Sci. Math. (Szeged). (1987) Zbl0713.08008MR1073416
  9. G. Grätzer, General Lattice Theory, Academic Press, New York, N. Y.; Birkhäuser Verlag, Basel; Akademie Verlag, Berlin, 1978. (1978) Zbl0436.06001MR0509213
  10. G. Grätzer, Universal Algebra, Second Edition, Springer Verlag, New York, Heidelberg, Berlin, 1968. (1968) Zbl0182.34201MR0538623
  11. G. Grätzer, G. H. Wenzel, Notes on Tolerance Relations of Lattices, Manuskripte Nr. 66, Fakultät für Mathematik und Informatik der Universität Mannheim (1987), 1-20. To appear in Acta Sci. Math. (Szeged). (1987) Zbl0727.06011MR1096802
  12. M. Kindermann, Über die Äquivalenz von Ordnungspolynomvollständigkeit und Toleranzeinfachheit endlicher Verbände, in "Contributions to General Algebra (Proceedings of the Klagenfurt Conference 1978)," 1979, pp. 145-149. (1978) Zbl0403.06004MR0537415
  13. I. Rosenberg, D. Schweigert, Compatible Orderings and Tolerances of Lattices, Preprint No. 70, Univ. Kaiserlautern (1983), 1-44. (1983) Zbl0551.06011MR0779849
  14. B. Zelinka, Tolerances in algebraic structures, Czech. Math. J. 20 (1970), 179-183. (1970) Zbl0197.01002MR0260653

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.